MAUDE Adverse Event Report: DENTSPLY LLC PALODENT UNIVERSAL MATRIX SYSTEM INTRO KIT (PV3); INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT UNIVERSAL MATRIX SYSTEM INTRO KIT (PV3); INSTRUMENTS, DENTAL HAND
Catalog Number 659600V
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, there has been a previous report received where this malfunction resulted in a serious injury.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a palodent universal matrix system intro kit (pv3) ring fractured when placed around the tooth.
 
Additional Manufacturer Narrative
Investigation results; return 3-2-2026: returned product 1 palodent universal blue ring (new and improved v5 design) with a broken tynes as the customer describes.Overmolding date codes verified ¿c¿ for march and ¿p¿ for 2024.Dhr and retain evaluation will be conducted.(b)(4) retain 3-2-2026: final product retains are not kept as per normal procedure.Retains from overmolding item# 759870 lot#¿s 08151425 & 08151426 were reviewed and inspected per (b)(4) and were found acceptable.(b)(4) dhr 3-2-2026: dhr for item# 659600v lot# 08122470 has been pulled, reviewed, and attached to this case.Dhr review did not indicate any production issues while packaging/labeling the palodent v3 univ 2 ring refil.Work order 05122447 is the packaging work order which utilized 2 over-molding of the springs to rings production work orders/runs of item 759870 (v5 ring universal - palodent) in which were 08151425 (produced 03-2024) & 08151426 (produced 03-2024).Dhrs for each molding work order have also been pulled, reviewed, and attached to this case.Dhr review did not identify any issued during production with all inspections performed and deemed acceptable by the operator(s) and quality as per (b)(4).

Brand Name
PALODENT UNIVERSAL MATRIX SYSTEM INTRO KIT (PV3)
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24092683
Report Number2515379-2026-00004
Device Sequence Number13347383
Product Code DZN
UDI-Device IdentifierD002659600V0
UDI-PublicD002659600V0
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659600V
Device Lot Number08122470
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown